Parkinson’s Disease Community
medicince induse parkinson
About This Community:

This patient support community is for discussions relating to Parkinson’s disease, anger, anxiety, depression, balance, facial stiffness, genetics, handwriting difficulties, speech movement difficulties, nutrition and diet, rigidity (stiffness), sexuality, swallowing difficulties, tremors (shaking), walk (shuffling), and work issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

medicince induse parkinson

What medication can cause Medicince indused parkinson?
Related Discussions
4 Comments Post a Comment
Blank
585414_tn?1288944902
What you probably mean is "Parkinsonianism". That is another clinical term for what I have which is tardive dyskinesia. I cut and pasted this list of medications from a website and I believe it to be factual. There are treatments for it as well which I'll discuss in the next post as to avoid confusing the two. What medication did you take that you believe caused this to happen.


Compazine
Etrafon
Geodon
Haldol
Inapsine
Loxitane
Mellaril
Moban
Navane
Orap
Permitil and Prolixin
Phenergan
Reglan
Risperdal
Serentil
Seroquel
Stelazine
Taractan
Thorazine
Trilafon
Triavil
Zyprexa
Blank
585414_tn?1288944902
First of all see a neurologist who is a movement disorders specialist to get an exact diagnosis. There are a variety of medications for tardive dyskinesia and most are medications used to treat Parkinsons'. Common ones include Aricept, Bachlophen, Requip and Mirapex. I couldn't tolerate any of those and was ruled out for Tetrabenzene because it could create depression in me. However, I've found Zofran to be extremely helpful. And the natural remedy rhodiola that was first studied by a clinical researcher at Columbia University has been of great help as well but both should be taken under a doctor's supervision. But make sure to get a diagnosis first as many movement disorders appear identical in their initial stages.
Blank
Avatar_n_tn
To  ILADVOCATE

I have taken Seroquel for about 3 years, to help me sleep at night.  The most I have taken is 200 mg.
Blank
585414_tn?1288944902
Well tardive dyskinesia is still a potential. It is more common statistically over time but since the potential is as my psychopharmocologist has said "for typical antipsychotics 5% per person per year and for atypical antipsychotics 2.5% per person per year" and "it happens eventually to everyone. It depends how bad it is" it is an ever present risk that must be monitored for as with every antipsychotic, except for Clozaril and the newer antipsychotics in study such as the Phase II antipsychotic glycine I'm on which is a glutamate antagonist. However, people still need to stay in treatment. But its unfortunate that for you Seroquel was given as a sleeping aide considering the risk of tardive dyskinesia. That's most likely what you have but I of course am not a provider. So see a neurologist who is a movement disorders specialist and ask about tardive dyskinesia and let them know you took Seroquel. And if you do have it the treatments I mentioned I am on, I find very effective as does my neurologist but there are different treatments to treat different forms of spasms. But get diagnosed first.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Parkinson’s Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank